Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    5
  • views
    9369

Day Twenty-One

guillotineSavvy

276 views

So in the past week or so, accutane decided to kick into high gear.

My skin is starting to get clearer, and all those blackheads and clogged pores I was complaining about have gone.

Buuuut, I'm also getting some side effects. My lips are noticeably dry, and it's getting really irritating! My skin is also drying out more, and, the big one: I seem to be losing more hair than usual. I'm not really concerned about going bald or anything (my hair is very, very thick!), but it is something to note.

I'm really hoping that my acne will get kicked down to 'mild' by the end of January, so I can start next semester with more confidence :)



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×